| Model Number |
1012451-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified, 90% stenosed lesion in the proximal right coronary artery (prca).After a non-abbott stent was implanted, a 3.5x12mm nc trek balloon dilatation catheter (bdc) was advanced, without issue, to post-dilatate the poorly expanded stent.During the first inflation to 14 atmospheres (atm) which was held for 10 seconds, the balloon ruptured.The bdc was removed without issue.There was no adverse patient effect and no clinically significant delay in the procedure.A non-abbott device was used to successfully complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.As the device was not returned for analysis it is possible that interaction with the mildly calcified, 90% stenosed lesion and/or the poorly expanded stent resulted in the reported material rupture; however this cannot be confirmed.The investigation determined a conclusive cause for the reported material rupture cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.